# SDR SWAA2024100845026

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 31,964 hours, 15,435 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Loose
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT ROWS ARE LOOSE IN THE TRACKS AT ROWS: 5ABC; 6ABC; 12ABC; 21ABC; 22ABC; AND 27ABC. PASSENGER CABIN SEAT ROWS ARE LOOSE IN THE TRACKS AT ROWS: 5ABC 6ABC 12ABC 21ABC 22ABC AND 27ABC.<[01] ADJUSTED PASSENGER CABIN SEAT ROWS IN THE TRACKS AT ROWS: 5ABC; 6ABC; 12ABC; 21ABC; 22ABC; AND 27ABC IAW AMM 25-22-00.
